# SDR HALA20190100464

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 34,025 hours, 5,244 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 530014
- Part serial: 20116424
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 34,025 hours, 5,244 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG 1 LOW PRESS VALVE FAULT // REPLACED LOW PRESS FUEL VALVE ENG 1 PER A330 AMM 28-24-51 WHICH ROBBED FROM OPERATION CHECKED OK. REMOVED P/N 53-0014 S/N 20116424. INSTALLED P/NN 53-0014 S/N 
35115547
